# SDR DKAA00003

- Difficulty date: February 3, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N917R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 9922045
- Condition: Cracked
- Location: Fuselage
- Part time: 43,710 hours, 54,637 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRUT SUPPORT FOUND CRACKED AT FUSELAGE STATION 370, LONGERON 17.  FRAME STRUT SUPPORT REPLACED.  (M)
